Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Search the Community

Showing results for tags 'prescription'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

There are no results to display.

There are no results to display.

Calendars

  • Community Calendar
  • Discussion about future of HPPDonline.com

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 4 results

  1. I recently developed HPPD and have had a ton of trouble sleeping, so my doctor recommended I try a dosage of one 3.5 mg Zopiclone tablet per night. For the first time in a couple weeks or so I managed to get more than 3-5 hours of sleep (got around 9 hours of sleep) and felt refreshed the next day; the next night went smoothly as well. However I can notice my visual symptoms feel worse than usual. I was wondering if there are others on here that have had similar experiences. Should I stop taking the prescription altogether? Is there any conflicting side effects known with HPPD and Zopiclone that I should be concerned about?
  2. >Visits the doctors about HPPD, doctor doesn't know anything about HPPD >Tells doctor about persisting drug-induced hallucinations and panic attacks, gets referred to a drug and alcohol service >Makes it clear that there is no history of addiction or continued use, gets referred to psychiatrists >Open to suggestion, trying not to be classed as a drug-seeker, I accept the anti-psychotic prescription Seroquel >Takes Seroquel, makes HPPD worse, notifies doctors of this >Is offered SSRI anti-depressants for panic attacks, rejected them >Prescribed antipsychotic Olanzepine (Zyprexa), which doesn't do anything for HPPD, and Diazepam (Valium) for panic attacks, which also does nothing >Moved to a mental health facility so that doctors can sort medication out >Psychiatrists conclude that panic disorder can fix itself and that the HPPD visuals are psychotic hallucinations >Prescribes Aripiprazole (Abilify), and took away the Diazepam, which made HPPD worse, and induced anxiety and hypertension (high blood pressure) Psychiatrists insist that benzo's are unsafe and should only be used short term due to risk of addiction, despite no history of addiction and the thousands of milligrams worth of any benzodiazepine it would take to actually be fatal. Big fuck you to every single doctor out there who hasn't done their research and has treated every HPPD patient like this. I have already explained to them that the most effective treatment for HPPD include anti-convulsants, but they do not listen. Instead they want to chuck as many anti-psychotics and anti-depressants at me as possible, hoping that I will come across one that will eventually kill me. These doctors are not here to help, they are here to kill and deny effective treatment. Even if addiction were a problem (which is not if you do not abuse medicaiton), I'd rather be addicted to a drug than have HPPD for the rest of my life. Now I will proceed to seek medication illegally because this medical system has failed me.
  3. I'm sure there has to be a thread for this somewhere but I couldn't seem to find any info so if a thread already exists please let me know. I understand recreational drugs can make HPPD worse, permanently in some circumstances. And as we all know alcohol and caffeine can affect it as well. My question is, are there any prescription meds known to worsen HPPD, particularly, meds that don't have a strong psychoactive component and aren't typically associated with neurological side effects? The reason I ask is because I take a TNF-inhibitor for severe arthritis, which can make me drowsy for a couple hours but that's the only real side-effect I've experienced. Neurological side effects are rare and mostly include temporary numbness/tingling. I've had HPPD for a little over a year and, despite having cut out all rec drugs including alcohol and caffeine, some of my HPPD visuals (snow/trails/after images) have slowly progressed over the past year and I'm wondering if it is due to this medication, which I have been taking for years. I've never noticed a major spike in symptoms immediately after taking it, just a slow progression. Anybody have any stories relating to this? I know HPPD can take a long time to fully develop but does it typically take over a year? Discontinuing this medication is not a good option for me. http://en.wikipedia.org/wiki/TNF_inhibitor
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.